Asymptotics of Decomposable Combinatorial Structures of Alg-Log Type With Positive Log Exponent

Abstract : We consider the multiset construction of decomposable structures with component generating function $C(z)$ of alg-log type, $\textit{i.e.}$, $C(z) = (1-z)^{-\alpha} (\log \frac{1}{ 1-z})^{\beta}$. We provide asymptotic results for the number of labeled objects of size $n$ in the case when $\alpha$ is positive and $\beta$ is positive and in the case $\alpha = 0$ and $\beta \geq 2$. The case $0<-\alpha <1$ and any $\beta$ and the case $\alpha > 0$ and $\beta = 0$ have been treated in previous papers. Our results extend previous work of Wright.
Type de document :
Communication dans un congrès
Drmota, Michael and Gittenberger, Bernhard. 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), 2010, Vienna, Austria. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AM, 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), pp.289-302, 2010, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01185597
Contributeur : Coordination Episciences Iam <>
Soumis le : jeudi 20 août 2015 - 16:33:50
Dernière modification le : mardi 7 mars 2017 - 15:08:15
Document(s) archivé(s) le : mercredi 26 avril 2017 - 10:12:00

Fichier

dmAM0120.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01185597, version 1

Collections

Citation

Zhicheng Gao, David Laferrière, Daniel Panario. Asymptotics of Decomposable Combinatorial Structures of Alg-Log Type With Positive Log Exponent. Drmota, Michael and Gittenberger, Bernhard. 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), 2010, Vienna, Austria. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AM, 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), pp.289-302, 2010, DMTCS Proceedings. 〈hal-01185597〉

Partager

Métriques

Consultations de la notice

78

Téléchargements de fichiers

75